Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Vomiting An Ars Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

vomiting

sorry to repeat the question I asked before, I did not get the answer I was looking for: the important fact is not why my friend might be vomiting, nor what action to take to cure or stop the vomiting, but what to do concerning the medicationI put...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...would miss a dose later in the refill cycle assuming adherence is100% so often preferable to get over the episode of nausea and vomiting versus trying to continue to take meds when there is alot of vomiting. An assessment for the cause of the... Read more »

Vomitting after dose of Atripla

I have been taking Atripla for a little over a month. I really have not experienced bad side... Read more »

Can You Get Hepatitis C From Vomit?

We went to the hospital to see a friend who has liver cancer caused by hep C last week. She vomited... Read more »
Articles
Body Health Resources Foundation

Nausea & Vomiting

...anywhere between several days and a couple of weeks. Sometimes, however, nausea can linger or pop up at seemingly random times. Vomiting When nausea is really bad, it can cause you to vomit. Since almost all HIV meds are swallowed, vomiting... Read more »
Canadian AIDS Treatment Information Exchange

Nausea and Vomiting

...feel like it. Try drinking supplemental drinks as an extra boost for both nutrients and fluids. If you experience recurrent vomiting, it will be very important to rebalance your electrolytes (see the suggestions in the " Diarrhea " section). ... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

...Combivir (Combination pill) 2 (150 mg lamivudine + 300 mg zidovudine: 1, 2x/day) No food restrictions. Anemia, nausea, vomiting, headache, fatigue, muscle aches, bone marrow toxicity,. Do not take with zidovudine, stavudine or... Read more »
AIDS InfoNet

Mycobacterium Avium Complex (MAC)

...(Amkin®): kidney and ear problems; taken as an injection. Azithromycin (Zithromax® , see Fact Sheet 530 ): nausea, headaches, vomiting, diarrhea; taken as capsules or intravenously. Ciprofloxacin (Cipro® or Ciloxan® , see Fact Sheet... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

ARS Question

Posted by Anonymous, 1 Reply
...Is vomiting a symptom of ARS and upset stomach? I know there are flu like symptoms, but does that including vomiting and not being able Read more »

Are these symptoms?

Posted by Anonymous, 2 Replies
I know the ARS symptoms (from what I have read in this site) are fever, rash, fatigue, achy body, swollen lymph glands, soar throat, head ache, vomit, etc, but I never saw anything about burning sensation nor pins and needles, nor pain or... Read more »

Symptoms of ARS 10 days after unprotected sex

Posted by Anonymous, 3 Replies
I am very freaked out I was out with a couple of girlfriends of mine and we went to a bar then to my back to my friends house where we continued drinking. Long story short I had stupid drunk unprotected sex with someone of unknown hiv status. I... Read more »